| Catalog Number |
381457 |
| Medical Device Problem Code |
Disconnection (1171)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/20/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd maxzero needless connector had connection issues.The following information was received by the initial reporter with the following verbatim.It was reported by the customer that the tubing has become detached from the needle on three separate occasions.
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.